# SDR CALA2016082395663

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 59,170 hours, 24,189 cycles
- Engine: Iae V2522A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB THSA NO BACK YOKE AFT INNER YOKE FLANGE IS CONTACTING THE BASE OF ROD SPHERE WITH DAMAGE TO FLANGE AND ROD SPHERE (AT THE PRIMER COLORED RINGS ON THE ROD SPHERE). THSA REQUIRES REPLACEMENT IAW EA 2744-01056 REV C OP 002 STEP 5.3.  REF AMM27-44-51-400-001-A . REMOVED AND REPLACED THS ACTUATOR
